Vol. 13, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
A bootstrapping approach to jump inequalities and their applications

Mariusz Mirek, Elias M. Stein and Pavel Zorin-Kranich

Vol. 13 (2020), No. 2, 527–558

The aim of this paper is to present an abstract and general approach to jump inequalities in harmonic analysis. Our principal conclusion is the refinement of r-variational estimates, previously known for r > 2, to endpoint results for the jump quasiseminorm corresponding to r = 2. This is applied to the dimension-free results recently obtained by the first two authors in collaboration with Bourgain, and Wróbel, and also to operators of Radon type treated by Jones, Seeger, and Wright.

dimension-free estimate, jump inequality
Mathematical Subject Classification 2010
Primary: 42B25
Secondary: 42B20, 46B06
Received: 29 August 2018
Revised: 23 December 2018
Accepted: 23 February 2019
Published: 19 March 2020
Mariusz Mirek
Department of Mathematics
Rutgers University
Piscataway, NJ
United States
Instytut Matematyczny
Uniwersytet Wrocławski
Elias M. Stein
Department of Mathematics
Princeton University
Princeton, NJ
United States
Pavel Zorin-Kranich
Mathematisches Institut
Universität Bonn